Share this:

Pudgy guy
@pudgyguy

Posts: 1
Joined: Oct 11, 2012

Men's Health

Posted by @pudgyguy, Oct 11, 2012

I am a 47yo white male. I take Lipitor for elevated cholesterol and Toprol for tachycardia. I am overweight by about 60 pounds (5’8″ and weigh 220lb). I am experiencing the symptoms of Low-T (lack of energy, depression, irratibility, decrease in libido, etc.) , however, the results of my blood test was 310 (preference range 241-827). I am also experiencing sexual concerns: difficulty achieving and maintaining an erection, decreased angle of erection, decreased amount of ejaculate, lessening of sex drive. Should I be concerned or is this part of the “normal” aging process? I am seeing a new physician on Monday. What questions/concerns should I raise with him? Are there any tests I should request?

Reply


dr diuana
@drdiuana

Posts: 6
Joined: Jan 23, 2013
Posted by @drdiuana, Jan 23, 2013

Because of your over weight problem your Free Testosterone level will be low in spite of normal totals.
Most of your testosterone is trapped in the fat, hence not bio-available
Request a free testosterone test and
Consult a Urologist or an Andrology specialist

Please login or register to post a reply.